MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL TRAY FIXED BEARING; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIAL TRAY FIXED BEARING; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: unk patellar cement, catalog # unk, lot # unk; femur trabecular metal cruciate retaining (cr) standard porous, catalog # 42502805801, lot # 64488405; cruciate retaining (cr) articular surface anterior constrained ac size green 14 mm height, catalog # 00597604014, lot # 65329802; all poly petella standard, catalog # 00597206532, lot # 65299240.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery, while subluxating the tibia to press-fit the tibial component an audible noise was heard and it was found that the medial collateral ligament had avulsed from the tibial insertion.Mri imaging showed partial thickness tearing vs degeneration of femoral attachment of the mcl.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates that during the revision surgery, while press-fitting, mcl was teared and it was repaired intra-operatively.Six month of the surgery, patient experienced pain and swelling , but it due to competitor product used to repair mcl.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL TRAY FIXED BEARING
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16761111
Report Number0001822565-2023-01062
Device Sequence Number3034354
Product Code JWH
UDI-Device Identifier00889024208261
UDI-Public(01)00889024208261(17)300531(10)64648959
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00595404701
Device Lot Number64648959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight103 KG
Patient RaceWhite